Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Chromatic polynomials


Authors: G. D. Birkhoff and D. C. Lewis
Journal: Trans. Amer. Math. Soc. 60 (1946), 355-451
MSC: Primary 56.0X
MathSciNet review: 0018401
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1946-0018401-4
Article copyright: © Copyright 1946 American Mathematical Society